acta mathematicae sinica english series
Acta Mathematicae Applicatae Sinica (English Series) is a quarterly journal established by the Chinese Mathematical Society. Journal Title Acta Mathematica Sinica, English Series Coverage Volume 1 / 1985 - Volume 33 / 2017 Print ISSN 1439-8516 Online ISSN 1439-7617 Publisher Close. The Infona portal uses cookies, i.e. strings of text saved by a browser on the user's device. 963: Empirical Likelihood for Response Differences in Two Linear Regression Models with Missing Data: Yong-song QIN, Tao QIU, Qing-zhu LEI Sinica, Chinese Series : ... Acta Mathematicae Applicatae Sinica, English Serie 2017 Vol. 887: SICA for Coxs Proportional Hazards Model with a Diverging Number of Parameters: Yue-Yong SHI, Yong-Xiu CAO, Yu-Ling JIAO, Yan-Yan LIU Articles from the last few issues of Acta Mathematicae Applicatae Sinica (English Series) (Online First) 963: Empirical Likelihood for Response Differences in Two Linear Regression Models with Missing Data: Yong-song QIN, Tao QIU, Qing-zhu LEI Sinica, Chinese Series : ... Acta Mathematicae Applicatae Sinica, English Serie 2017 Vol. Journal description. Acta Mathematicae Applicatae Sinica (English Series) is a quarterly journal established by the Chinese Mathematical Society. 887: SICA for Coxs Proportional Hazards Model with a Diverging Number of Parameters: Yue-Yong SHI, Yong-Xiu CAO, Yu-Ling JIAO, Yan-Yan LIU Get this from a library! Acta mathematicae applicatae sinica / English series.. Impact Factor of Acta Mathematicae Applicatae Sinica-English Series, 0168-9673, Journal Impact Factor report Journal description. Acta Mathematicae Applicatae Sinica (English Series) is a quarterly journal established by the Chinese Mathematical Society. Articles from the last few issues of Acta Mathematicae Applicatae Sinica (English Series) (Online First) Acta Mathematicae Applicatae Sinica (English series) is a peer-reviewed mathematics journal published quarterly by Springer. Acta Mathematicae Applicatae Sinica. Country: Germany: 22. H Index. Acta Mathematicae Applicatae Sinica (English series) is a peer-reviewed mathematics journal published quarterly by Springer. Published in: Acta Mathematicae Applicatae Sinica (English Series) 15 (1999), 310320. Acta Mathematicae Applicatae Sinica (English series) is a peer-reviewed mathematics journal published quarterly by Springer . 1 The Decision of Prime and Primary Ideal 2011 Vol.27(4):595-600 Acta Mathematicae Applicatae Sinica-English Series (ACTA MATH APPL SIN-E) Journal Impact, IF, number of article, detailed information and journal factor. Use this bookmarklet when you find an article through an outside search like Google Scholar. Acta mathematicae applicatae sinica / English series . By . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) Home page. Published by Springer-Verlag Inc. Search articles within this journal JournalSeek entry for Acta Mathematicae Applicatae Sinica (English Series) (). Abbreviation: Acta Math Sin Engl Ser. ISSN: 1439-8516 (Print) 1439-7617 (Electronic) 1439-7617 (Linking) ACTA MATHEMATICAE APPLICATAE SINICA (ENGLISH SERIES). Chinese Mathematical Society. Years 1984-2015. Print ISSN 0168 English Series Acta Mathematicae Applicatae Sinicas profile, publications, research topics, and co-authors The Master Journal List includes all journal titles covered ... ACTA MATHEMATICA SINICA-ENGLISH SERIES ... ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) Home page. Published by Springer-Verlag Inc. Search articles within this journal Acta Mathematica Sinica, English Series > 2015 > 31 > 2 > 255-271.